TITLE

SOME REMARKS ON CONTROLLABILITY OF EVOLUTION EQUATIONS IN BANACH SPACES

AUTHOR(S)
NTOUYAS, SOTIRIS K.; O'REGAN, DONAL
PUB. DATE
April 2009
SOURCE
Electronic Journal of Differential Equations;2009, Vol. 2009, Special section p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In almost all papers in the literature, the results on exact controllability hold only for finite dimensional Banach spaces, since compactness of the semigroup and the bounded invertibility of an operator implies finite dimensional. In this note we show that the existence theory on controllability in the literature, can trivially be adjusted to include the infinite dimensional space setting, if we replace the compactness of operators with the complete continuity of the nonlinearity.
ACCESSION #
55419030

 

Related Articles

  • WEAK ALMOST PERIODIC AND OPTIMAL MILD SOLUTIONS OF FRACTIONAL EVOLUTION EQUATIONS. DEBBOUCHE, AMAR; EL-BORAI, MAHMOUD M. // Electronic Journal of Differential Equations;2009, Vol. 2009, Special section p1 

    In this article, we prove the existence of optimal mild solutions for linear fractional evolution equations with an analytic semigroup in a Banach space. As in, we use the Gelfand-Shilov principle to prove existence, and then the Bochner almost periodicity condition to show that solutions are...

  • MILD SOLUTIONS FOR SEMILINEAR FRACTIONAL DIFFERENTIAL EQUATIONS. MOPHOU, GISÈLE M.; N'GUÉRÉKATA, GASTON M. // Electronic Journal of Differential Equations;2009, Vol. 2009, Special section p1 

    This paper concerns the existence of mild solutions for fractional semilinear differential equation with non local conditions in the α-norm. We prove existence and uniqueness, assuming that the linear part generates an analytic compact bounded semigroup, and the nonlinear part is a Lipschitz...

  • EXISTENCE OF RADIAL POSITIVE SOLUTIONS VANISHING AT INFINITY FOR ASYMPTOTICALLY HOMOGENEOUS SYSTEMS. DJELLIT, ALI; MOUSSAOUI, MOHAND; TAS, SAADIA // Electronic Journal of Differential Equations;2010, Vol. 2010, Special section p1 

    In this article we study elliptic systems called asymptotically homogeneous because their nonlinearities may not have polynomial growth. Using the Gidas-Spruck Blow-up method, we obtain a priori estimates, and then using Leray-Schauder topological degree theory, we obtain radial positive...

  • EXISTENCE OF SQUARE-MEAN ALMOST PERIODIC MILD SOLUTIONS TO SOME NONAUTONOMOUS STOCHASTIC SECOND-ORDER DIFFERENTIAL EQUATIONS. BEZANDRY, PAUL H.; DIAGANA, TOKA // Electronic Journal of Differential Equations;2010, Vol. 2010, Special section p1 

    In this paper we use the well-known Schauder fixed point principle to obtain the existence of square-mean almost periodic solutions to some classes of nonautonomous second order stochastic differential equations on a Hilbert space.

  • Bounded Solutions and Periodic Solutions to Linear Differential Equations in Banach Spaces. Kato, Junji; Naito, Toshiki; Jong Son Shin // Vietnam Journal of Mathematics;2002 Special Issue, Vol. 30, p561 

    We deal with linear inhomogeneous differential equations of the form dx/dt = Ax(t) + f(t) in a Banach space X, where A is the generator of a C[SUB0]semigroup on X and f is a periodic function. In this paper, we present a Massera type theorem, a method to show the existence of bounded solutions...

  • Analyticity of Semigroups Generated by Singular Differential Matrix Operators. Ahmed, Ould Ahmed Mahmoud Sid; Saddi, Adel // Applied Mathematics;Oct2010, Vol. 1 Issue 4, p283 

    In this paper we prove the analyticity of the semigroups generated by some singular differential matrix operators of the form [Multiple line equation(s) cannot be represented in ASCII text], in the Banach space C([0, +∞], Md(C)), with suitable boundary conditions. To illustrate the work an...

  • EXISTENCE OF SOLUTIONS FOR QUASILINEAR DELAY INTEGRODIFFERENTIAL EQUATIONS WITH NONLOCAL CONDITIONS. BALACHANDRAN, KRISHNAN; SAMUEL, FRANCIS PAUL // Electronic Journal of Differential Equations;2009, Vol. 2009, Special section p1 

    We prove the existence and uniqueness of mild and classical solution to a quasilinear delay integrodifferential equation with nonlocal condition. The results are obtained by using C0-semigroup and the Banach fixed point theorem.

  • Wellposedness Results for Certain Classes of Higher Order Abstract Cauchy Problems Connected with Integrated Semigroups. Liang, Jin; Xiao, Tijun // Semigroup Forum;1998, Vol. 56 Issue 1, p84 

    In this paper, we investigate the wellposedness of the Cauchy problem for certain classes of higher order abstract differential equations, and our attention is focused on how we may give as good as possible estimates on the set of initial data, for which the solutions exist. Some new results of...

  • Existence of the mild solution for some fractional differential equations with nonlocal conditions. Mophou, G.; N’Guérékata, G. // Semigroup Forum;Sep/Oct2009, Vol. 79 Issue 2, p315 

    We are concerned in this paper with the existence of mild solutions to the Cauchy Problem for the fractional differential equation with nonlocal conditions: D q x( t)= Ax( t)+ t n f( t, x( t), Bx( t)), t∈[0, T], n∈ℤ+, x(0)+ g( x)= x0, where 0< q<1, A is the infinitesimal...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics